# SDR USAA2013042500001

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 39,241 hours, 22,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ROW 9 EXIT SIGN IN OVERHEAD INOP.  MAINTENANCE REPLACED ROW 9 EXIT ROW SIGN ASSEMBLY PER AMM 33-51-17-400-001A.  SYSTEM CHECKS NORMAL.
